# SDR 06FDEA0931

- Difficulty date: March 3, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER REPAIR APPROX 7 X 6 INCH STA 1223 AFT OF PNEUMATIC SERVICE PANEL.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  *S/D*  EVALUATED REPAIR DOUBLER AND FOUND TO BE NOT ACCORDING TO THE SRM.  REMOVED OLD REPAIR.  FABRICATED NEW REPAIR DOUBLER.  ALODINED, PRIMED AND INSTALLED THE NEW REPAIR DOUBLER IAW ER 06-1172 & FED EX EA 7-5330-96590 (PART 1).
